Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Modular varieties with the Fraser-Horn property

Author: Diego Vaggione
Journal: Proc. Amer. Math. Soc. 127 (1999), 701-708
MSC (1991): Primary 08A05, 08B10
MathSciNet review: 1473681
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The notion of central idempotent elements in a ring can be easily generalized to the setting of any variety with the property that proper subalgebras are always nontrivial. We will prove that if such a variety is also congruence modular, then it has factorable congruences, i.e., it has the Fraser-Horn property. (This property is well known to have major implications for the structure theory of the algebras in the variety.)

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 08A05, 08B10

Retrieve articles in all journals with MSC (1991): 08A05, 08B10

Additional Information

Diego Vaggione
Affiliation: Facultad de Matemática, Astronomía y Física (Fa.M.A.F.), Universidad Nacional de Córdoba, Ciudad Universitaria, Córdoba 5000, Argentina

Received by editor(s): April 24, 1997
Received by editor(s) in revised form: July 7, 1997
Additional Notes: This research was supported by CONICOR and SECYT (UNC)
Communicated by: Carl Jockusch
Article copyright: © Copyright 1999 American Mathematical Society